Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The coefficients of Nevanlinna's parametrization are not in $ H\sp p$


Author: A. Nicolau
Journal: Proc. Amer. Math. Soc. 106 (1989), 115-117
MSC: Primary 30E05; Secondary 30D55
MathSciNet review: 953745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an example of a Pick-Nevanlinna interpolation problem such that the coefficients of its Nevanlinna's parametrization are not in $ {H^p}$, for $ p > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 30D55

Retrieve articles in all journals with MSC: 30E05, 30D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953745-4
PII: S 0002-9939(1989)0953745-4
Keywords: Nevanlinna's parametrization, $ {H^p}$ spaces
Article copyright: © Copyright 1989 American Mathematical Society